×

Infinite queueing systems with tree structure. (English) Zbl 1249.60194

Summary: We focus on invariant measures of an interacting particle system in the case when the set of sites, on which the particles move, has a structure different from the usually considered set \(\mathbb {Z}^d\). We have chosen a tree structure with the dynamics that leads to one of the classical particle systems, called the zero range process. The zero range process with the constant speed function corresponds to an infinite system of queues and the arrangement of servers in the tree structure is natural in a number of situations. The main result of this work is a characterisation of invariant measures for some important cases of site-disordered zero range processes on a binary tree. We consider the single particle law to be a random walk on the binary tree. We distinguish four cases according to the trend of this random walk for which the sets of extremal invariant measures are completely different. Finally, we shall discuss the model with an external source of customers and, in this context, the case of totally asymmetric single particle law on a binary tree.

MSC:

60K35 Interacting random processes; statistical mechanics type models; percolation theory
82B44 Disordered systems (random Ising models, random Schrödinger operators, etc.) in equilibrium statistical mechanics
37L40 Invariant measures for infinite-dimensional dissipative dynamical systems
PDFBibTeX XMLCite
Full Text: EuDML Link

References:

[1] Andjel E. D.: Invariant measures for the zero range process. Ann. Probab. 10 (1982), 525-547 · Zbl 0492.60096
[2] Harris T. E.: Nearest-neighbor Markov interaction processes on multidimensional lattice. Adv. in Math. 9 (1972), 66-89 · Zbl 0267.60107
[3] Liggett T. M.: Interacting Particle Systems. Springer-Verlag, New York 1985 · Zbl 0559.60078
[4] Saada E.: Processus de zero-range avec particule marquee. Ann. Inst. H. Poincaré 26 (1990), 1, 5-17 · Zbl 0703.60101
[5] Sethuraman S.: On extremal measures for conservative particle systems. Ann. Inst. H. Poincaré 37 (2001), 2, 139-154 · Zbl 0981.60098
[6] Spitzer F.: Interaction of Markov processes. Adv. in Math. 5 (1970), 246-290 · Zbl 0312.60060
[7] Štěpán J.: A noncompact Choquet theorem. Comment. Math. Univ. Carolin. 25 (1984), 1, 73-89 · Zbl 0562.60006
[8] Waymire E.: Zero-range interaction at Bose-Einstein speeds under a positive recurrent single particle law. Ann. Probab. 8 (1980), 3, 441-450 · Zbl 0442.60095
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.